MAUDE Adverse Event Report: CARDINAL HEALTH 3010188-023 QC RTS 1/P 10/B 50/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 3010188-023 QC RTS 1/P 10/B 50/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number PM20203
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they received product where the package was empty and did not contain the defib electrode.This was noticed on incoming inspection.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.A sample was received in the form of a photo of an unopened flat pouch.The photo clearly shows a flat pouch indicating there is no product inside.From a root cause analysis perspective, this is manufacturing related.Based on the process, someone sealed an empty pouch and applied a barcode label to the pouch.The barcode label is applied during the packing process as the pouch is being inspected for seal and pouch defects.It is possible the pouch was supposed to be a sample for someone and was mistakenly packed or the pouch was setup to be used for an inspection test and was accidentally packed.A review of the case report will be conducted with each employee listed on the production report based on the label number provided in the photos.The manufacturing site will continue to trend this issue for future occurrences as part of the complaint review process.

Brand Name
3010188-023 QC RTS 1/P 10/B 50/CS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13869210
Report Number1219103-2022-00351
Device Sequence Number5296178
Product Code MKJ
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPM20203
Device Catalogue NumberPM20203
Device Lot Number103642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date05/07/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown